Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    Shredder's Avatar
    Shredder is offline Associate Member
    Join Date
    Sep 2001
    Posts
    383

    Avoiding Finadick

    Its been 3 weeks now since my last fina shot and i felt the effects of finadick which really sucked. Ive used vitex and it did help. But my next cycle i still want to use fina. Ive heard fina usually happens after the cycle for 3 to 4 weeks. So What do u guys think after I use Fina go on a 4 week of jus test and wait for the progesterone or prolactin to evaporate out of my system.

  2. #2
    gixxerboy1's Avatar
    gixxerboy1 is offline ~VET~ Extraordinaire-Recognized Staff Winner - $100
    Join Date
    Sep 2001
    Location
    West Palm Beach
    Posts
    32,780
    i would run the test wit hthe fina and you should have no problems. I never did.

  3. #3
    novice1 is offline Junior Member
    Join Date
    Nov 2001
    Posts
    57
    what other sides did you have and what was your cycle like

  4. #4
    Shredder's Avatar
    Shredder is offline Associate Member
    Join Date
    Sep 2001
    Posts
    383
    I was doing fina 75mg ed and test 250 a week just for 3 weeks. My sex drive was good during the cycle it was after the cycle when progesterone and prolactin outnumbered test levels. = limp bizkit.

  5. #5
    PunkRawk is offline Member
    Join Date
    Mar 2002
    Location
    Los Angeles , CA
    Posts
    506
    no....your lost...test and fina equaled your test got shut off....it takes quite some time to come back man....what did you use post cycle??

  6. #6
    Shredder's Avatar
    Shredder is offline Associate Member
    Join Date
    Sep 2001
    Posts
    383
    i used clomid, macaroot, goatweed and tribestan. I think if you just let the progesterone outnumber the test that will result in harder time to balance your test levels and get the finadick/decadick. Before that I went on a 9 month cycle of eq and test and i recovered pretty fast w/ jus clomid.

  7. #7
    PunkRawk is offline Member
    Join Date
    Mar 2002
    Location
    Los Angeles , CA
    Posts
    506
    vitex is a progesterone antagonist....that should not have happened...have you got your blood pressure checked??how long did you use all that stuff post cycle?? that is just bizarre...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •